# SDR IPXA2017061718283

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 28,136 hours, 16,887 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Disconnected
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE OVERTEMP EGT,  NO OVERSPEED INDICATED IAW ENGINEERING N3 REGISTERED 99.2 FOR 5 SECSC/W FIM71-05-00-815-824-R00 FIG 121 C/W ZONE A INSP FOUND DEDICATED GENERATOR CONNECTOR DISCONNECTED. INSTALLED CONNECTOR AND PERFORMED AN OP CHECK IAW MM 73-21-08
